Volume 25, Number 2

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 2, 25 (2007).

Full Article
Regular Articles:
Jijun Liu, Gen Nakamura and Roland Potthast
A New Approach And Error Analysis For Reconstructing The Scattered Wave By The Point Source Method.
J. Comp. Math., 25 (2007), pp. 113-130
. Abstract

Full Article
Jianxian Qiu
Hermite WENO Schemes With Lax-Wendroff Type Time Discretizations For Hamilton-Jacobi Equations.
J. Comp. Math., 25 (2007), pp. 131-144. Abstract

Full Article
George Dassios
The Magnetic Potential For The Ellipsoidal MEG Problem.
J. Comp. Math., 25 (2007), pp. 145-156. Abstract

Full Article
Hyeonbae Kang and Kyoungsun Kim
Anisotropic Polarization Tensors For Ellipses And Ellipsoids.
J. Comp. Math., 25 (2007), pp. 157-168. Abstract

Full Article
Jianhua Yuan
An Adaptive Inverse Iteration FEM For The Inhomogeneous Dielectric Waveguides.
J. Comp. Math., 25 (2007), pp. 169-184. Abstract

Full Article
Ziqing Xie and Zhimin Zhang
Superconvergence Of DG Method For One-Dimensional Singularly Perturbed Problems.
J. Comp. Math., 25 (2007), pp. 185-200. Abstract

Full Article
Manping Zhang
Radial Basis Function Interpolation In Sobolev Spaces And Its Applications.
J. Comp. Math., 25 (2007), pp. 201-210. Abstract

Full Article
Yuan Lei, Anping Liao and Lei Zhang
Minimization Problem For Symmetric Orthogonal Anti-Symmetric Matrices.
J. Comp. Math., 25 (2007), pp. 211-220. Abstract

Full Article
Naihua Xiu, Changyu Wang and Lingchen Kong
A Note On The Gradient Projection Method With Exact Stepsize Rule.
J. Comp. Math., 25 (2007), pp. 221-230. Abstract

Full Article
Xueping Guo
On Semilocal Convergence Of Inexact Newton Methods.
J. Comp. Math., 25 (2007), pp. 231-242. Abstract

Full Article